JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NECESSARY AND SUFFICIENT CONDITIONS FOR CONVERGENCE OF ISHIKAWA ITERATIVE SCHEMES WITH ERRORS TO φ-HEMICONTRACTIVE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NECESSARY AND SUFFICIENT CONDITIONS FOR CONVERGENCE OF ISHIKAWA ITERATIVE SCHEMES WITH ERRORS TO φ-HEMICONTRACTIVE MAPPINGS
Liu, Seqing; Kim, Jong-Kyu; Kang, Shin-Min;
  PDF(new window)
 Abstract
The purpose of this paper is to establish the necessary and sufficient conditions which ensure the strong convergence of the Ishikawa iterative schemes with errors to the unique fixed point of a -hemicontractive mapping defined on a nonempty convex subset of a normed linear space. The results of this paper extend substantially most of the recent results.
 Keywords
-hemicontractive mapping;strongly pseudocontractive mapping;-strongly pseudocontractive mapping;strictly hemicontractive mapping;Ishikawa iterative scheme with errors;
 Language
English
 Cited by
 References
1.
Nonlinear Anal., 1997. vol.30. pp.4197-4208 crossref(new window)

2.
J. Math. Anal. appl., 1998. vol.224. pp.149-165 crossref(new window)

3.
Proc. Amer. Math. Soc., 1987. vol.99. pp.283-288 crossref(new window)

4.
Applicable Anal., 1988. vol.27. pp.31-45 crossref(new window)

5.
Proc. Amer. Math. Soc., 1994. vol.120. pp.545-551 crossref(new window)

6.
J. Math. Anal. Appl., 1995. vol.192. pp.502-518 crossref(new window)

7.
Nonlinear Anal. T. M. A., 1996. vol.26. pp.1823-1834 crossref(new window)

8.
J. Math. Anal. Appl., 1998. vol.288. pp.254-264

9.
Numer. Funct. Anal. Optimiz., 1994. vol.15. pp.779-790 crossref(new window)

10.
J. Math. Anal. Appl., 1995. vol.192. pp.727-741 crossref(new window)

11.
Nonlinear Anal., 1999. vol.36. pp.863-872 crossref(new window)

12.
Proc. Amer. Math. Soc., 1974. vol.44. pp.147-150 crossref(new window)

13.
J. Math. Soc. Japan, 1967. vol.19. pp.508-520 crossref(new window)

14.
J. Math. Anal. Appl., 1995. vol.194. pp.114-125 crossref(new window)

15.
Proc. Amer. Math. Soc., 1997. vol.125. pp.1363-1366 crossref(new window)

16.
Proc. Amer. Math. Soc., 1953. vol.26. pp.506-510

17.
J. Math. Anal. Appl., 1996. vol.200. pp.259-271 crossref(new window)

18.
Math. Nachr., 1991. vol.153. pp.313-319 crossref(new window)

19.
J. Math. Anal. Appl., 1993. vol.178. pp.9-21 crossref(new window)

20.
J. Math. Anal. Appl., 1998. vol.224. pp.91-101 crossref(new window)

21.
J. Korean Math. Soc., 1999. vol.36. pp.1061-1073